Home > Research > Publications & Outputs > Maurer–Cartan moduli and models for function sp...
View graph of relations

Maurer–Cartan moduli and models for function spaces

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>1/03/2013
<mark>Journal</mark>Advances in Mathematics
Number of pages25
Pages (from-to)296-320
<mark>Original language</mark>English


We set up a formalism of Maurer–Cartan moduli sets for L∞ algebras and associated twistings based on the closed model category structure on formal differential graded algebras (a.k.a. differential graded coalgebras). Among other things this formalism allows us to give a compact and manifestly homotopy invariant treatment of Chevalley–Eilenberg and Harrison cohomology. We apply the developed technology to construct rational homotopy models for function spaces.